# SDR QXEA2021061500290

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 26,212 hours, 28,234 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 4293
- Condition: Malfunctioned
- Location: Direct Drive
- Part time: 26,213 hours, 28,235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION ILLUMINATED IN FLIGHT. RAN THE CHECKLIST AND FOUND THE RIGHT OUTBOARD BOOT FAILED TO INFLATE. RETURNED TO FIELD. REMOVED FROM SERVICE. CHECKED CDS & FOUND ICE PROTECTION FAULT "LOW PRESSURE 2A FAIL" INFLATED RIGHT OUTBOARD DEICE BOOTS & PERFORMED VISUAL & TACTILE INSPECTION. NO DEFECTS FOUND & BOOTS INDICATED NORMALLY. R&R #2 DDV FOR PRECAUTIONARY MEASURES IAW Q400 AMM TASKS 30-11-16-000-801 & 30-11-16-400-801 PER Q400 FIM TASK 30-10-00-810-804. CDS FAULTS CLEARED. OPERATED DEICE BOOTS IN AUTO & MANUAL MODE SEVERAL TIMES. ALL INDICATIONS NORMAL & NO CDS FAULTS RETURNED. AIRCRAFT RETURNED TO SERVICE.
